# SDR CA130423004

- Difficulty date: April 22, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 62
- Stage of operation: NR
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING NDT INSPECTION CF-2011-30 ON WEB SPLICE PRESSURE BULKHEAD FRAME FS 62.00 A CRACK WAS FOUND.  THE CRACK LENGTH OF 4 MM.
